Probabilistic reasoning about simply typed Lambda terms

Ghilezan, Silvia; Ivetić, Jelena; Kašterović, Simona; Ognjanović, Zoran; Savic, Nenad (2018). Probabilistic reasoning about simply typed Lambda terms. In: Logical Foundations of Computer Science. Lecture Notes in Computer Science: Vol. 10703 (pp. 170-189). Cham: Springer International Publishing 10.1007/978-3-319-72056-2_11

[img] Text
LFCS_2018_paper_15.pdf - Accepted Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (409kB) | Request a copy

Item Type:

Book Section (Book Chapter)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Savic, Nenad

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISBN:

978-3-319-72055-5

Series:

Lecture Notes in Computer Science

Publisher:

Springer International Publishing

Language:

English

Submitter:

Lukas Jaun

Date Deposited:

15 Jun 2018 10:55

Last Modified:

15 Jun 2018 10:55

Publisher DOI:

10.1007/978-3-319-72056-2_11

BORIS DOI:

10.7892/boris.117085

URI:

https://boris.unibe.ch/id/eprint/117085

Actions (login required)

Edit item Edit item
Provide Feedback